# SDR U0GA2024030612717

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N524PB
- Make and model: Skrsky S92A
- Aircraft serial: 920275
- Aircraft time: 4,831 hours, 4,540 cycles
- Engine: Ge CT78A
- Engine time: 3,505 hours, 1,993 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9231004802105
- Condition: Faulted
- Location: Apu Bay
- Part time: 4,831 hours, 4,540 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OUTBOUND LEVEL AT 3000' THE AIRCRAFT BEGAN TO GIVE INTERMITTENT APU FIRE WARNINGS. THE AIRCRAFT WAS TURNED BACK TO RETURN TO BASE AND THE FIRE WARNINGS STOPPED APPROXIMATELY 5 MINUTES AFTER IT HAD BEGUN. WHILE ON APPROACH WHEN THE AIRCRAFT ENTERED CLOUDS THE WARNINGS BEGAN AGAIN AND LASTED UNTIL SHUTDOWN. MAINTENANCE ACTION: REPLACED APU FLAME DETECTOR. OPS CHECKED SATISFACTORY.
